I have been suffering with burning/itching symptoms in my stomach for six months. Initially, my doctor prescribed omeprazol but I could not sleep at night. I consulted my physician again after 4 weeks and was sent in mid February to a specialist doctor who took the endoscopy test. The next day he forwarded the test result which showed H Pylori. I took for fourteen days Imadrax 1000 mg, Metronidazol 500 mg and continued with omeprazol 20 mg. It did help for two weeks and again I consulted my doctor who sent me to another specialist.
I am again on Omeprazol 20 mg and recently on Pantoprazol 40 mg. Symtoms are still there and my question is:
Do these medicine are the correct one to cure H Pyleri?
Yes these is the correct treatment for H.pylori. It has to be taken for 14 days.
Sometimes resistance may develop to metronidazole in which case h.pylori may not be eradicated.
After 4 weeks of treatment eradication may be confirmed with either stool test or breath test . You have to stop taking omeprazole or similar PPI 2 weeks prior to doing those tests.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.